# SDR 96ZZZM807

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Pushrod
- Part number: 69157472
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - DURING GEAR RETRACTION, RIGHT GEAR LIGHT STAYED ON.  VISUAL CHECK OF ALIGNMENT STRIPES INDICATED GEAR WAS NOT DOWN AND LOCKED.  NEITHER GEAR RECYCLE NOR MANUAL EXTENSION ALIGNED STRIPES.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED BROKEN DOWNLOCK PUSHROD, MFG P/N 69-15747-2.  PERFORMED BOTH NORMAL AND MANUAL GEAR SWINGS, BOTH CHECKED NORMAL.  (M)
